# SDR SWAA2023040717661

- Difficulty date: March 16, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 26,679 hours, 12,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT BULKHEAD PANEL 141TW LOWER TRANSITION ANGLE HAS SURFACE CORROSION.<[01] CLEANED THE CORROSION PER SRM 51-10-02.;[02] REMOVED LOWER BULKHEAD ANGLE.;[03] LOCATED HOLES ON NEW ANGLE PER SRM 51-40-02.;[04] C/W INSPECTION OF STEP#3;[05] COUNTERSUNK FASTENER HOLES AT BULKHEAD STA 947 LOWER ANGLE PER SRM 51-40-08. TREATED AND PRIMED BARE METAL PER AMM 51-21-41 AND 51-21-72.;[06] INSPECTED COUNTERSUNK FASTENER HOLES AT BULKHEAD STA 947 LOWER ANGLE. OK TO INSTALL ANGLE.;[07] INSTALLED NEW AFT BULKHEAD LOWER ANGLE AT AFT CARGO PER SRM 51-40-02.;[08] INSPECTED WORK PERFORMED IN C/A # 7. CRISTOPHER PAZ (TECHNICIAN); 26-MAR-2023 09:51 UTC INSTALLED NEW AFT BULKHEAD LOWER ANGLE AT AFT CARGO PER SRM 51-40-02.;[09] COMPLIED WITH MEASUREMENTS.;[10] COMPLIED WITH TOOL REQUIREMENT.;[11] REMOVED CORROSION PER SRM 53-00-53-1A-2 (REMAINING THICKNESS 0.005'). ANGLE IS OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED ANGLE PER SRM 51-40-02.
